# SDR ZW0A0100208

- Difficulty date: April 10, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON FWD LT FUSELAGE, FOUND CHERRY RIVETED REPAIR AT STA 275, LT SIDE.  REPAIRED AREA PER SRM 53-04, FIG 12C.
